# SDR FDEA201103221113

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS, RT LOWER TORQUE BOX UPPER, SUPPORT ANGLE IS CRACKED AT BS 1263 REMOVED AND REPLACED RT TORQUE BOX UPPER SUPPORT ANGLE IAW SRM REV 103, 51-30-2.
